Filomat, ( ISI ), Volume (30), No (8), Year (2016-3) , Pages (2261-2267)

Title : ( On extension of bi-derivation to the bidual of Banach algebras )

Authors: azam erfanian attar , S. Barootkoob , Hamid Reza Ebrahimi Vishki ,

Citation: BibTeX | EndNote

We present some necessary and sufficient conditions such that the (Arens) extensions of a bi-derivation on Banach algebras are again bi-derivations. We then examine our results for some Banach algebras. In particular, we show that the (Arens) extensions of a bi-derivation on C*-algebras are biderivations.Some results on extensions of an inner bi-derivation are also included.

Keywords

, Arens products, Bi-derivation, Derivation, Third adjoint, Banach
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1061523,
author = {Erfanian Attar, Azam and S. Barootkoob and Ebrahimi Vishki, Hamid Reza},
title = {On extension of bi-derivation to the bidual of Banach algebras},
journal = {Filomat},
year = {2016},
volume = {30},
number = {8},
month = {March},
issn = {0354-5180},
pages = {2261--2267},
numpages = {6},
keywords = {Arens products; Bi-derivation; Derivation; Third adjoint; Banach module},
}

[Download]

%0 Journal Article
%T On extension of bi-derivation to the bidual of Banach algebras
%A Erfanian Attar, Azam
%A S. Barootkoob
%A Ebrahimi Vishki, Hamid Reza
%J Filomat
%@ 0354-5180
%D 2016

[Download]